# SDR R61A201305060446

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 12,377 hours, 8,083 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5274
- Condition: Defective
- Location: Le Slat
- Part time: 5,104 hours, 3,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A SLAT FAIL MESSAGE DURING CLIMB FROM DCA - OMA.  CREW FOLLOWED QRH AND MESSAGE DID NOT CLEAR.  AFTER CONSULTING WITH MAINTENANCE, CREW ELECTED TO CONTINUE TO OMA.  ATC DECLARED AN EMERGENCY AND EMERGENCY VEHICLES WERE ROLLED AS A PRECAUTION.  CREW LANDED IN OMA WITHOUT INCIDENT AND TAXIED TO GATE WITHOUT ISSUE.  MAINTENANCE FOUND THE SLAT SKEW SENSOR AND 3/4 RIGHT HARNESS BAD.  MAINTENANCE REPLACED BOTH PER EMB AMM AND OPS CHECKED GOOD.
